# SDR DALA2019110406408

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 40,581 hours, 19,953 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Access Door
- Condition: Missing
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6822, L/P 6532920) AFTER T/O VIBRATION AND HI PITCHED HUMMING FROM LEFT SIDE OF A/A. COULD FEEL VIBRATION IN FLT. CONTROLS, RUDDER PEDALS AND AIRFRAME. AFTER LEVEL OFF, WENT AWAY, NOTHING ON DESCENT. CORRECTIVE ACTION: DURING W/A FOUND LT SIDE PACK INLET ACCESS DOOR MISSING. ALSO PANEL DAMAGE. 665422. REMOVED PANEL, ROUTED TO SHOP. REINSTALLED PANEL.
